Our expert says:
It is very important that you do NOT stop taking Prozac or any other medication that affects the central nervous system without discussing this with the prescribing doctor because you may be putting yourself at risk. The dr will also advise how you need to taper the medication (slow decrease over a few weeks), to avoid withdrawal symptoms. Once you have successfully weaned yourself of the Prozac (if this is the most beneficial path for you to follow), then you can start the Reductil and an energy reduced diet to lose weight.
Don't try to do this alone - get help from your dr.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.